# SDR 2004F00402

- Difficulty date: September 9, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS349E2241
- Condition: Corroded
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9225 - MIA/NAS - DURING FLIGHT, PILOTS DISPLAY PROCESSOR CIRCUIT BREAKER POPPED ACCOMPANIED BY SMELL OF SMOKE MOMENTARILY.  MAINTENANCE FERRY TO FLL.  FOUND BULKHEAD CONNECTOR J368 PINS SHORTED.  REMOVED AND REPLACED J368 CONNECTOR AND RECEPTACLE P/N MS3476W2241S.  OPERATIONAL CHECK NORMAL.  (M)
